Angebot!

ACC Akut 200 20 Brausetabletten

6,97  4,95 

inkl. MwSt.

Marke: Hexal AG

PZN: 6302311

Kategorie:

Beschreibung

Produktbeschreibung:

Produkt zur Lösung von Schleim.

Wirkstoff:

Acetylsalicylsäure 250mg/Paracetamol200mg/Coffein 5 mg

PZN:

6302311

Die Abbildung ist beispielhaft und kann abweichen.